# SDR L2S2003F00000

- Difficulty date: July 23, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N911KS
- Make and model: Bolkms BK117B1
- Aircraft serial: 7042
- Engine: Lyc LTS101*
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Condition: Failed
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO FAILED.  INPUT PILOT VALVE INTERMITTENT.  OPS INTERNALLY.  CAUSED TAIL ROTOR CONTROL HARDER TO PUSH RIGHT THAN LEFT.  SLIGHT BINDING IN TAIL ROTOR CONTROL.
